# SDR CA991210023

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 215T7519412
- Condition: Cut
- Location: Hydraulic Sys
- Part time: 503 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, AME NOTICED CHAFING BY THE SUBJECT LINE ON THE BULKHEAD.  AFTER REMOVAL OF THE PRC CAULKING, FOUND THAT THE REMOVABLE PART OF THE BULKHEAD TOUCHED THE LINE.  THE LATTER WAS GOUGED ALMOST 50 PERCENT IN THICKNESS.   LINE REPLACED AND BULKHEAD HOLE ENLARGED.
